Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Diagnosed with diverticulosis. Altered stool consistency. Is this worm infestation?

Hi I am a 40 year old female who has been diagnosed with diverticulosis about 2 years ago. I noticed on several occasions, over the past few months, when I have had a bowel movement , there is a small, yellowish in color kidney bean shaped object in my stool . It has been 3-4 times that I have actually seen this but don t know if there have been more times I hadn t noticed (or just couldn t see). I have gone over what I eat the days before this happens and nothing that would look like that had been consumed. I ve actually eaten soups and pasta this past week. I am getting concerned now do to the fact that I struggle with eating certain foods like meat and dairy without having it go right through me within an hour after. About a month ago I stopped eating all meats (red and poultry) just to feel better physically and it has worked, my stomach doesn t feel nearly as bad or bloated as it used to and the bouts of diarhhea have basically stopped. Can you help me with this? I m starting to think I have some kind of parasites or worms ...
Asked On : Mon, 15 Oct 2012
Answers:  0 Views:  84 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor